# SDR CAL960549

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Cracked
- Location: L-1 Door
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NUMEROUS CRACKS AROUND OUTER EDGES AND AROUND ASSISTS HANDLE.  FABRICATED INTERNAL DOUBLER ALODINED, PRIMED, AND INSTALLED PER IAW B727 SRM 52-10-2, 51-30-2 AND 52-20-11, CRACKS STOP DRILLED 51-10-1 EDDY CURRENT REVEALED NO FURTHER CRACKING.  (M)
